MAUDE Adverse Event Report: MEDTRONIC MINIMED PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722RNAB; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC MINIMED PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722RNAB; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-722RNAB
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/25/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
Customer reported via phone call that the insulin pump had several issues.Customer¿s blood glucose was unknown at the time of incident.Customer reported that the insulin pump had a failed battery test, motor error, no delivery alarm, unexpected restart, and possible rewind anomaly.No troubleshooting was performed.Insulin pump is not expected to return for analysis.

Brand Name
PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722RNAB
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key7604757
Report Number2032227-2018-05977
Device Sequence Number19368568
Product Code OYC
UDI-Device Identifier00613994409188
UDI-Public(01)00613994409188
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 06/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-722RNAB
Device Catalogue NumberMMT-722RNAB
Device Lot NumberA000114543
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2018
Initial Report FDA Received Date06/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age41 YR
Patient Weight240